I'm new here because I recently found out my vitamin D levels are low. The Dr. didn't tell me the number but I'm on 50,000 IU once a week. I'm only into my 3rd week on this but I have finally had a few nights where I can actually sleep more than 4 hours. My symptoms pretty much match most of what I have seen here. Is there anything else I can do as far as diet or other meds to cope with these miserable symptoms? Dizzy, brain fog, vertigo, ringing in ears, muscle pains with a burning sensation,muscle spasms,random sharp pains all over my body, EXTREME fatigue and anxiety that I may have a disease. When the Dr's office called they said my blood test came back fine with the exception of very low vitamin D. Posts here make me hopeful that I can recover but the thought of a long battle scares me because it has brought on depression and despair.
You have just described me. I started reading this forum as I had all the above but main issue being loss of balance.
I have stated calcium, magnesium and Vit d supplements and things are improving. Still have major joint and muscle pain. I am about to have blood tests to check levels. I have been to heaps of Drs and they have not suggested these tests but now I just want to check I'm not overdosing.
I hope things have improved for you as this post was some time ago.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.